# SDR LR7A2017041501142

- Difficulty date: April 15, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 44,490 hours, 23,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CRACKED FITTING RT TIE DOWN FS637, RBL50 WL145.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH 51-60 AND 51-70.
